November 19, 2008
Posted by on
Alright, so I figured that at least one reader (*waves to Desi*) might want an update on this silly thing.
I did go back to the doctor yesterday after a week of being on the Zyrtec and Pepcid, keeping in mind that this made it a total of 11 days I’ve had these silly things. She still thinks it might have been the cough suppressant, but feels that it might have been continued onward by copious amounts of stress. So now the list is even larger:
- Zyrtec (antihistamine)
- Pepcid (anithistamine)
- Tiamcinolone acetonide (steroidal cream for flare-up spots — for both psoriasis and hives)
- Prednisone (oral steroid treatment for hives, which should also help with psoriasis)
- Hydroxyzine HCL (to treat anxiety, relieve the itching of the hives, and to help me sleep at night)
I ended up having to go to the outpatient at Rumford Community Hospital for what turned out to be an adverse reaction to the Prednisone, but I’m supposed to still take it nonetheless. Here’s hoping that I don’t have the same reaction today. It was nothing fatal, but all at once it felt like my body was shot up with a bunch of Novocaine. The doctor at RCH seemed to think that it’s simply because my body’s not used to taking such severe medications, even in low dosages, since I normally take the homeopathic way. Needless to say, my general physician had already given me a note to take today off to see what the medication was going to do.
I’m hoping to try and actually take it easy today. I’m going to try and save the chores for this afternoon and just do a crap load of knitting this morning, which would be awesome since I haven’t been able to do any since the hives!